# SDR R61A201411071160

- Difficulty date: November 7, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000018
- Aircraft time: 26,636 hours, 19,882 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Nut
- Part number: PE22078L8
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 1 FLAP ACTUATOR FWD ATTACHMENT NUT IS CORRODED.  MAINTENANCE R & R RT NR 1 FLAP ACTUATOR FWD ATTACHMENT NUT IAW AMM 27-51-01, PN PE22078L8 NUT,
